# SDR GTIA040135

- Difficulty date: February 19, 2004
- Submitted: April 7, 2004
- Operation: Air carrier
- Aircraft: N822NK
- Make and model: Doug MD 83
- Aircraft serial: 49392
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Not Seated
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DTW - FLT 1874 - FLIGHT ATTENDANT REPORTED A SPARK FROM AFT COFFEE MAKER CB WHEN PULLED.  RESEATED COFFEE MAKERS AND PERFORMED.  OPS CHECK, NO DEFECTS NOTED AT THIS TIME.  (M)
